# SDR VNAA20240618007

- Difficulty date: May 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905321032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUT-OUT INNER SKIN AT E/E MAIN COMPARTMENT.   CORROSION ON DOOR CUT-OUT INNER SKIN AT E/E MAIN COMPARTMENT WAS REMOVED AND WAS EVALUATED WITHIN LIMITS PER REO 690-53-21-032 REV. --
